TITLE

About Operator Weighted Shift

AUTHOR(S)
Chun Luan Jiang; Yong Fei Jin; Zong Yao Wang
PUB. DATE
August 2007
SOURCE
Acta Mathematica Sinica;Aug2007, Vol. 23 Issue 8, p1385
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let â„‹ be a complex seperable Hilbert space and â„’(â„‹ ) denote the collection of bounded linear operators on â„‹ . For an operator in â„’(â„‹ ), rad{ A}' denotes the Jacobson radical of the commutant of A. This paper characterizes the similarity of strongly irreducible operator weighted shift in terms of { A}'/ rad{ A}'. Moreover, we suggest some ways to determine when an operator weighted shift is strongly irreducible and when its commutant is commutative.
ACCESSION #
25684495

 

Related Articles

  • On a criterion for the uniform boundedness of a C 0-semigroup of operators in a Hilbert space. Gomilko, A.; Wróbel, I.; Zemánek, J. // Ukrainian Mathematical Journal;Jun2007, Vol. 59 Issue 6, p938 

    Let T( t), t ≥ 0, be a C 0-semigroup of linear operators acting in a Hilbert space H with norm |·|. We prove that T( t) is uniformly bounded, i.e., | T( t)| ≤ M, t ≥ 0, if and only if the following condition is satisfied: , where T* is the adjoint operator.

  • SOME CHARACTERIZATIONS OF COMMUTATIVE SUBSPACE LATTICES. D. A. EDWARDS // Bulletin of the London Mathematical Society;Mar2004, Vol. 36 Issue 2, p252 

    Let $H$ be a not necessarily separable Hilbert space, and let $\mathcal{B}(H)$ denote the space of all bounded linear operators on $H$. It is proved that a commutative lattice $\mathcal{D}$ of self-adjoint projections in $H$ that contains ...

  • On the spectral Stefan-Florin problem with classical boundary condition. Voytitsky, Victor // Journal of Mathematical Sciences;Jul2013, Vol. 192 Issue 4, p474 

    The purpose of this work is to study the spectral properties of the problem of transmission arising after the linearization of two-phase problems of Stefan and Florin with classical boundary condition on a small time interval. With the help of the operator methods of mathematical physics, a...

  • The Representation of Mixtures in the ESR Model for QM. Garola, Claudio; Sozzo, Sandro // AIP Conference Proceedings;5/4/2010, Vol. 1232 Issue 1, p58 

    The extended semantic realism (ESR) model proposes a new theoretical perspective which embodies the mathematical formalism of Hilbert space quantum mechanics (QM) into a broader noncontextual, hence local, framework, reinterpreting quantum probabilities as conditional (in a nonstandard sense)....

  • Resolvent comparability of the maximal dissipative extensions of a symmetric operator having an arbitrary deficiency index. Storozh, O. H. // Journal of Mathematical Sciences;Nov2010, Vol. 170 Issue 5, p580 

    In terms of abstract boundary conditions, we have established the connection between resolvents of two maximal dissipative extensions of a symmetric operator with arbitrary defect numbers acting in a Hilbert space. In particular, the criterion of resolvent comparability of the operators under...

  • Approximation of the Independent Variable’s Resolvent via Hilbert Space Folding on its Constant Subspace. DEMİRALP, Metin // AIP Conference Proceedings;8/13/2009, Vol. 1148 Issue 1, p65 

    This work attempts to approximate the resolvent of the algebraic operator, which multiplies it operand by a single independent variable, on the constant subspace of the Hilbert space under consideration. To this end we use the space folding technique which reflects all interactions between the...

  • A CONVERSE TO THE LIONS-STAMPACCHIA THEOREM. Ernst, Emil; Théra, Michel // ESAIM: Control, Optimisation & Calculus of Variations;Oct2009, Vol. 15 Issue 4, p810 

    In this paper we show that a linear variational inequality over an infinite dimensional real Hilbert space admits solutions for every nonempty bounded closed and convex set, if and only if the linear operator involved in the variational inequality is pseudo-monotone in the sense of Brezis.

  • Differential Equations in Hilbert Space with Dissipative Symbols. Shkalikov, A. A. // Journal of Mathematical Sciences;Apr2003, Vol. 114 Issue 4, p1571 

    In this article equations of the form T \left(-i\frac{d}{dt}\right) u(t) = T_0 - i T_1 u'(t) + \ldots + (-i)^n T_n u^{(n)}(t) = 0, \quad t \in (0,\infty), are studied; here u(t) is a function with values in the Hilbert space \mathfrak H and the coefficients Tj, j =...

  • NEW RESULTS ON THE CLOSEDNESS OF THE PRODUCT AND SUM OF CLOSED LINEAR OPERATORS. AZZOUZ, ABDELHALIM; MESSIRDI, BEKKAI; DJELLOULI, GHOUTI // Bulletin of Mathematical Analysis & Applications;Sep2011, Vol. 3 Issue 2, p151 

    In this paper we give some topological conditions which ensure the closedness of the sum and product of two closed linear operators acting in a Hilbert space. We get also a general result on the formula of the adjoint (well known for bounded operators) of the sum and product in the set of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics